A strongly regularN-full graph of small order


For every positive integern we show the construction of a strongly regular graph of order at most 2n+2 which contains every graph of ordern as a subgraph. The estimation concerning the construction is best possible.

This is a preview of subscription content, access via your institution.


  1. [1]

    L. Babai, andP. Frankl: Linear algebraic methods in combinatorics (Preliminary version).

  2. [2]

    B. Bollobás, andA. Thomason: Graph which contains all small graphs,Europ. J. Combinatorics, (1981),2, 13–15.

    Google Scholar 

  3. [3]

    N. Alon, J. Spencer, andP. Erdős:The probabilistic method, Wiley Interscience Publication, 1992.

  4. [4]

    A. E. Brouwer, A. M. Cohen, andA. Neumaier:Distance-regular graphs, Springer Verlag, Berlin, 1989.

    Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vu, V.H. A strongly regularN-full graph of small order. Combinatorica 16, 295–299 (1996). https://doi.org/10.1007/BF01844853

Download citation

Mathematics Subject Classification (1991)

  • 05 C 35